SciELO - Scientific Electronic Library Online

 
vol.28 issue1A NOTE ON THE FIBER DIMENSION THEOREMAN ABSTRACT GLIDING HUMP PROPERTY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.28 no.1 Antofagasta May 2009

http://dx.doi.org/10.4067/S0716-09172009000100007 

Proyecciones Journal of Mathematics
Vol. 28, No 1, pp. 75—87, May 2009.
Universidad Católica del Norte
Antofagasta - Chile


A NEW APPROACH TO ALMOST FUZZY COMPACTNESS


FU-GUI SHI

Beijing Institute of Technology, China.


Correspondencia a:


Abstract
A new definition of almost fuzzy compactness is introduced in Ltopological spaces by means of open L-sets and their inequality when L is a complete DeMorgan algebra. It can also be characterized by closed L-sets, regularly closed L-sets, regularly open L-sets and their inequalities. When L is a completely distributive DeMorgan algebra, its many characterizations are presented.


Key Words : L-topology, fuzzy compactness, almost fuzzy compactness, almost continuous, weakly continuous
Subjclass [2000] : 03E72, 54A40, 54D35

REFERENCES
[1] K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82, pp. 14—32, (1981).
[2] A. Bülbül and M.W. Warner, Some good dilutions of fuzzy compactness, Fuzzy Sets and Systems 51, pp. 111—115, (1992).
[3] S.L. Chen, Almost F-compactness in L-fuzzy topological spaces, J. Northeastern Math. 7, pp. 4428—4432, (1991).
[4] A.D. Concilio and G. Gerla, Almost compactness in fuzzy topological spaces, Fuzzy Sets and Systems 13, pp. 187—192, (1984).
[5] P. Dwinger, Characterizations of the complete homomorphic images of a completely distributive complete lattice I, Indagationes Mathematicae (Proceedings) 85, pp. 403—414, (1982).
[6] A.Haydar Es, Almost compactness and near compactness in fuzzy topological spaces, Fuzzy Sets and Systems 22, pp. 289—295, (1987).
[7] G. Gierz, et al., A compendium of continuous lattices, Springer Verlag, Berlin, (1980).
[8] B. Hutton, I. Reilly, Separation axioms in fuzzy topological spaces, Fuzzy Sets and Systems 3, pp. 93—104, (1980).
[9] C. Kaur, A. Sharfuddin, On almost compactness in the fuzzy setting, Fuzzy Sets and Systems 125, pp. 163—165, (2002).
[10] S.R.T. Kudri and M.W. Warner, Some good L-fuzzy compactnessrelated concepts and their properties I, Fuzzy Sets and Systems 76, pp. 141—155, (1995).
[11] Y.M. Liu and M.K. Luo, Fuzzy topology, Singapore: World Scientific, (1997).
[12] R. Lowen, Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl. 56, pp. 621—633, (1976).
[13] R. Lowen, A comparision of different compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64, pp. 446—454, (1978).
[14] H. Meng and G.W. Meng, Almost N-compact sets in L-fuzzy topological spaces, Fuzzy Sets and Systems, 91, pp. 115—122, (1997).
[15] M.N. Mukherjee and S.P. Sinha, Almost compact fuzzy sets in fuzzy topological spaces, Fuzzy Sets and Systems, 38, pp. 389—396, (1990).
[16] M.N. Mukherjee and R.P. Chakraborty, On fuzzy almost compact spaces, Fuzzy Sets and Systems, 98, pp. 207—210, (1998).
[17] F.-G. Shi, Theory of Lß-nested sets and La-nested and their applications, Fuzzy Systems and Mathematics, 4, pp. 65—72, (1995)(in Ch inese).
[18] F.-G. Shi, C.Y. Zheng, O-convergence of fuzzy nets and its applications, Fuzzy Sets and Systems 140, pp. 499—507, (2003).
[19] F.-G. Shi, Countable compactness and the Lindelöf property of L-fuzzy sets, Iranian Journal of Fuzzy Systems 1, pp. 79—88, (2004).
[20] F.-G. Shi, A new notion of fuzzy compactness in L-topological spaces, Information Sciences 173, pp. 35—48, (2005).
[21] F.-G. Shi, A new definition of fuzzy compactness, Fuzzy Sets and Systems 158, pp., 1486—1495, (2007).
[22] G.J. Wang, A new fuzzy compactness defined by fuzzy nets, J. Math. Anal. Appl. 94, pp., 1—23, (1983).
[23] G.J. Wang, Theory of L-fuzzy topological space, Shaanxi Normal University Press, Xi’an, (1988) (in Ch inese).
[24] J.J. Xu, On fuzzy compactness in L-fuzzy topological spaces, Chinese Quarterly Journal of Mathematics 2, pp., 104—105, (1990)(in Ch inese).
[25] D.S. Zhao, The N-compactness in L-fuzzy topological spaces, J. Math. Anal. Appl. 128, pp., 64—70, (1987).

FU-GUI SHI
Department of Mathematics
Beijing Institute of Technology
Beijing 100081
P. R. China
e-mail : fuguishi@bit.edu.cn

Received : February 2009. Accepted : April 2009

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License